Cover -- Moscow Journal of Combinatorics and Number Theory. 2016
Id: 218393
39.9 EUR

Moscow Journal of Combinatorics and Number Theory.
2016 Vol.6, Iss.1

URSS. 116 pp. (English). ISBN 9772220543018.
  • Paperback
Hardcopy. If you buy this issue we can send also a pdf version of the issue free of charge.
Summary

The aim of this journal is to publish original, high-quality research articles from a broad range of interests within combinatorics, number theory and allied areas. One volume of four issues is published annually.


Contents

Contents

Contents Giovanni Coppola (Avellino), Maurizio Laporta (Napoli) On the correlations, Selberg integral and symmetry of sieve functions in short intervals, III.......................................... 3 Dmitriy V. Karpov (St. Petersburg An analog of Brooks' Theorem for dynamic colorings ................ 25 Brendan Murphy (Rochester) and Giorgis Petridis (Rochester) A Point-Line Incidence Identity in Finite Fields, and Applications......... 64 Yaokun Wu, Zeying Xu and Yinfeng Zhu (Shanghai) Average Range of Lipschitz Functions on Trees.................... 96